MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER
Model Number AVALON TOCO+ TRANSDUCER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an avalon toco+ transducer indicating that the breakdown that the toco presents never goes above 120 bpm, you try with another toco and there is a difference in the measurements.It is unknown if this issue was with the fetal heart rate or maternal heart rate.It was unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
Additional information was requested, and a quote for service was provided.However, the quote was rejected by the customer.No further information was provided on this event.Based on the information available, we were unable to replicate the reported problem.The reported problem was not confirmed but could not be ruled out due to a lack of information.We are unable to confirm the final disposition of the device because the customer did not respond to requests for additional information and did not accept the provided service quote.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
AVALON TOCO+ TRANSDUCER
Common Device Name
AVALON TOCO+ TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22787217
Report Number9610816-2025-000734
Device Sequence Number18201905
Product Code HGM
UDI-Device Identifier00884838093225
UDI-Public(01)00884838093225
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON TOCO+ TRANSDUCER
Device Catalogue Number867249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown